RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volkov, Stanislav Evgen'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:947
Abstract pages:211
Full texts:27
References:33
E-mail: ,

http://www.mathnet.ru/eng/person82860
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Gopal Basak, Stanislav Volkov, “Snakes and perturbed random walks”, Tr. Mat. Inst. Steklova, 282 (2013),  42–51  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 282 (2013), 35–44  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020